I have had a rash, that has been on my legs for about a year now. I had just got a cat, which I know I am somewhat allergic to. I have red patches on my legs, that itch like crazy. I itch them sometimes until they bleed. I have used some over the counter stuff which suppresses it, but as soon as I stop using it, it comes back. They patches are red and unsightly, if you have any suggestions as to what it might be, please help!
More than likely you have eczema, which probably has nothing to do with the cat. I suggest you apply Sarna lotion (over-the-counter) whenever you feel like scratching, as often as needed. Then make an appointment with a skin doctor. Eczema usually doesn't have a cause, although stress can play a role.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.